# SDR DL76P021416

- Difficulty date: December 5, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 11,642 hours, 5,611 cycles
- Engine: Pwa PW4060
- Engine time: 30,491 hours, 7,258 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, FLT ATTENDANT REPORTED STRANGE FUMES & ODOR IN MIDSECTION GALLEY AREA. LT ENGINE BLEED AND PACK TURNED OFF AND ODOR SUBSIDED & DISSIPATED. BLEED AND PACK LT OFF. REMAINDER OF FLT UNEVENTFUL.   INSPECTED INLET  EXHAUST - NO VISIBLE OIL - PERF PNEUMATIC   CHECK PER 21-00-21 NO VISIBLE SMOKE  IDLE POWER. RAN LT PACK LT ENGINE BLEED ONLY  IDLE - NO SMOKE / ODOR. NEEDS HP CHECK.   985989  - RAN ENGINE AT HIGH POWER SETTING FOR 5 MINUTES WITH LT BL PACK ON - NO UNUSAL ODORS OR SMOKE. LT PNEUMATIC  PACK OK.
